# SDR ASAA0956897

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,314 hours, 3,062 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENG START FMC DISAGREE LIGHT ILLUMINATED.  ACCOMPLISHED PROCEDURE 11.2 IN THE QRH, FMC DISAGREE DID NOT ILLUMINATE.  OPS NORMAL.
